# SDR RAIA201208160001

- Difficulty date: August 16, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 19,796 hours, 18,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND PASSENGER ENTRY CEILING EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED THE BULB IN THE PASSENGER ENTRY CEILING LIGHT, OPS CHECK GOOD.
